# SDR N6WA20131202001

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 2,204,808 hours, 15,712 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE MESSAGE IN FLIGHT.  PERFORMED OPERATION TEST IAW CRJ700 AMM 32-51-00, OPERATIONS CHECKED GOOD, NO MESSAGES AT THIS TIME.
